MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; SET, I.V. FLUID TRANSFER

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; SET, I.V. FLUID TRANSFER
Catalog Number 21-7624-24
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an under-infusion event.Epidural infusion via intermittent bolus, event log says 84ml delivered and bag volume 52ml at end of infusion (100ml bag).The reporter stated that the cnm in maternity has informed her that there was 52ml left at the end of the treatment.There was patient involvement, and no adverse harm reported.Possible lot number 6026769.
 
Additional Manufacturer Narrative
No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
NRFIT ADMINISTRATION SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22742620
Report Number3012307300-2025-09452
Device Sequence Number20653756
Product Code LHI
UDI-Device Identifier10610586044748
UDI-Public(01)10610586044748(17)260729(10)6026769
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Catalogue Number21-7624-24
Device Lot Number6026769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown